Alert archive / Ohio / Freeze Warnings in 2023
Freeze Warning 2, NWS Cleveland, OH
NWS Cleveland, OH issued this freeze warning at Apr 24, 2023, 3:03 PM EDT for 24 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Apr 25, 2023, 12:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2023, 3:03 PM EDT (19:03 UTC)
- In effect from
- Apr 25, 2023, 12:00 AM EDT
- Expired
- Apr 25, 2023, 7:50 AM EDT
- In force
- 8 hr
- Issued by
- NWS Cleveland, OH
All 26 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 38 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.1 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 827 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
678 WWUS71 KCLE 241903 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 303 PM EDT Mon Apr 24 2023 OHZ003-006-008-013-014-017>023-027>033-036>038-047-PAZ002-003- 250315- /O.UPG.KCLE.FZ.A.0001.230425T0400Z-230425T1200Z/ /O.NEW.KCLE.FZ.W.0002.230425T0400Z-230425T1200Z/ Lucas-Wood-Sandusky-Geauga-Ashtabula Inland-Hancock-Seneca-Huron- Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland- Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie- Including the cities of Toledo, Bowling Green, Perrysburg, Fremont, Bellevue, Clyde, Chardon, South Russell, Bainbridge, Chesterland, Middlefield, Burton, Jefferson, Orwell, Andover, Roaming Shores, Findlay, Tiffin, Fostoria, Norwalk, Willard, Brunswick, Medina, Wadsworth, Akron, Kent, Aurora, Streetsboro, Ravenna, Warren, Niles, Upper Sandusky, Carey, Bucyrus, Galion, Crestline, Mansfield, Ashland, Wooster, Orrville, Rittman, Canton, Massillon, Alliance, Youngstown, Boardman, Austintown, Marion, Mount Gilead, Cardington, Millersburg, Killbuck, Mount Vernon, Edinboro, Corry, Union City, Meadville, and Titusville 303 PM EDT Mon Apr 24 2023 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Portions of north central, northeast and northwest Ohio and northwest Pennsylvania. * WHEN...From midnight tonight to 8 AM EDT Tuesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ OHZ010-250315- /O.NEW.KCLE.FZ.W.0002.230425T0400Z-230425T1200Z/ Lorain- Including the cities of Lorain, Elyria, North Ridgeville, and Avon Lake 303 PM EDT Mon Apr 24 2023 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...Lorain County. * WHEN...From midnight tonight to 8 AM EDT Tuesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ OHZ007-009-011-012-250315- /O.NEW.KCLE.FR.Y.0002.230425T0400Z-230425T1200Z/ Ottawa-Erie-Cuyahoga-Lake- Including the cities of Port Clinton, Oak Harbor, Genoa, Sandusky, Huron, Cleveland, Mentor, Willoughby, Eastlake, Painesville, Willowick, and Wickliffe 303 PM EDT Mon Apr 24 2023 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT TUESDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Ottawa, Erie, Cuyahoga and Lake Counties. * WHEN...From midnight tonight to 8 AM EDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
3 follow-up statements
137 WWUS71 KCLE 250142 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 942 PM EDT Mon Apr 24 2023 OHZ003-006-008-010-013-014-017>023-027>033-036>038-047-PAZ002-003- 250945- /O.CON.KCLE.FZ.W.0002.230425T0400Z-230425T1200Z/ Lucas-Wood-Sandusky-Lorain-Geauga-Ashtabula Inland-Hancock-Seneca- Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland- Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Southern Erie- Including the cities of Toledo, Bowling Green, Perrysburg, Fremont, Bellevue, Clyde, Lorain, Elyria, North Ridgeville, Avon Lake, Chardon, South Russell, Bainbridge, Chesterland, Middlefield, Burton, Jefferson, Orwell, Andover, Roaming Shores, Findlay, Tiffin, Fostoria, Norwalk, Willard, Brunswick, Medina, Wadsworth, Akron, Kent, Aurora, Streetsboro, Ravenna, Warren, Niles, Upper Sandusky, Carey, Bucyrus, Galion, Crestline, Mansfield, Ashland, Wooster, Orrville, Rittman, Canton, Massillon, Alliance, Youngstown, Boardman, Austintown, Marion, Mount Gilead, Cardington, Millersburg, Killbuck, Mount Vernon, Edinboro, Corry, Union City, Meadville, and Titusville 942 PM EDT Mon Apr 24 2023 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Portions of north central, northeast and northwest Ohio and northwest Pennsylvania. * WHEN...Until 8 AM EDT Tuesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ OHZ007-009-011-012-250945- /O.CON.KCLE.FR.Y.0002.230425T0400Z-230425T1200Z/ Ottawa-Erie-Cuyahoga-Lake- Including the cities of Port Clinton, Oak Harbor, Genoa, Sandusky, Huron, Cleveland, Mentor, Willoughby, Eastlake, Painesville, Willowick, and Wickliffe 942 PM EDT Mon Apr 24 2023 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Ottawa, Erie, Cuyahoga and Lake Counties. * WHEN...Until 8 AM EDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
628 WWUS71 KCLE 250707 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 307 AM EDT Tue Apr 25 2023 OHZ003-006-008-010-013-014-017>023-027>033-036>038-047-PAZ002-003- 251200- /O.CON.KCLE.FZ.W.0002.000000T0000Z-230425T1200Z/ Lucas-Wood-Sandusky-Lorain-Geauga-Ashtabula Inland-Hancock-Seneca- Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland- Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Southern Erie- Including the cities of Toledo, Bowling Green, Perrysburg, Fremont, Bellevue, Clyde, Lorain, Elyria, North Ridgeville, Avon Lake, Chardon, South Russell, Bainbridge, Chesterland, Middlefield, Burton, Jefferson, Orwell, Andover, Roaming Shores, Findlay, Tiffin, Fostoria, Norwalk, Willard, Brunswick, Medina, Wadsworth, Akron, Kent, Aurora, Streetsboro, Ravenna, Warren, Niles, Upper Sandusky, Carey, Bucyrus, Galion, Crestline, Mansfield, Ashland, Wooster, Orrville, Rittman, Canton, Massillon, Alliance, Youngstown, Boardman, Austintown, Marion, Mount Gilead, Cardington, Millersburg, Killbuck, Mount Vernon, Edinboro, Corry, Union City, Meadville, and Titusville 307 AM EDT Tue Apr 25 2023 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 30. * WHERE...Portions of north central, northeast and northwest Ohio and northwest Pennsylvania. * WHEN...Until 8 AM EDT this morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ OHZ007-009-011-012-251200- /O.CON.KCLE.FR.Y.0002.000000T0000Z-230425T1200Z/ Ottawa-Erie-Cuyahoga-Lake- Including the cities of Port Clinton, Oak Harbor, Genoa, Sandusky, Huron, Cleveland, Mentor, Willoughby, Eastlake, Painesville, Willowick, and Wickliffe 307 AM EDT Tue Apr 25 2023 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Ottawa, Erie, Cuyahoga and Lake Counties. * WHEN...Until 8 AM EDT this morning. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
029 WWUS71 KCLE 251150 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 750 AM EDT Tue Apr 25 2023 OHZ003-006-008-010-013-014-017>023-027>033-036>038-047-PAZ002-003- 251300- /O.CAN.KCLE.FZ.W.0002.000000T0000Z-230425T1200Z/ Lucas-Wood-Sandusky-Lorain-Geauga-Ashtabula Inland-Hancock-Seneca- Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland- Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Southern Erie- Including the cities of Toledo, Bowling Green, Perrysburg, Fremont, Bellevue, Clyde, Lorain, Elyria, North Ridgeville, Avon Lake, Chardon, South Russell, Bainbridge, Chesterland, Middlefield, Burton, Jefferson, Orwell, Andover, Roaming Shores, Findlay, Tiffin, Fostoria, Norwalk, Willard, Brunswick, Medina, Wadsworth, Akron, Kent, Aurora, Streetsboro, Ravenna, Warren, Niles, Upper Sandusky, Carey, Bucyrus, Galion, Crestline, Mansfield, Ashland, Wooster, Orrville, Rittman, Canton, Massillon, Alliance, Youngstown, Boardman, Austintown, Marion, Mount Gilead, Cardington, Millersburg, Killbuck, Mount Vernon, Edinboro, Corry, Union City, Meadville, and Titusville 750 AM EDT Tue Apr 25 2023 ...FREEZE WARNING IS CANCELLED... Temperatures are expected to continue to warm up this morning ending the threat for freezing temperatures. Therefore, the freeze warning has been cancelled. $$ OHZ007-009-011-012-251300- /O.CAN.KCLE.FR.Y.0002.000000T0000Z-230425T1200Z/ Ottawa-Erie-Cuyahoga-Lake- Including the cities of Port Clinton, Oak Harbor, Genoa, Sandusky, Huron, Cleveland, Mentor, Willoughby, Eastlake, Painesville, Willowick, and Wickliffe 750 AM EDT Tue Apr 25 2023 ...FROST ADVISORY IS CANCELLED... Temperatures are expected to continue to warm up this morning ending the threat for frost. Therefore, the frost advisory has been cancelled. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this freeze warning went out at Apr 24, 1:54 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Apr 24, 1:54 PM EDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
154 PM EDT Mon Apr 24 2023
.SYNOPSIS...
Low pressure over the Great Lakes will continue to influence the
region through Tuesday before a weak area of high pressure
gradually builds overhead by mid week. This high will slide east
Friday allowing a warm front to lift across the region. Another
large and slow moving low pressure system will move in over the
region next weekend.
&&
.NEAR TERM /THROUGH TUESDAY/...
Early Afternoon Update...
Further raised PoPs this afternoon as widespread rain showers
mixing with wet snow and graupel, as has been the case the past
couple of afternoons, have developed. This activity will
continue through the afternoon with the greatest coverage along
and east of I-77 and inland from the lake before diminishing
after sunset. Also lowered high temperatures a couple of degrees
this afternoon based on current observations.
9:30 AM Update...
Significantly increased PoPs the rest of the morning into this
afternoon to account for the widespread lake enhanced showers
that are occurring from Lorain County eastward this morning.
This is tied to a mid-level vort max and associated surface
trough which will pivot slowly eastward through 17 or 18Z. As
it does, the steadiest showers will gradually pivot east too,
exiting NW PA early this afternoon. Still expect scattered
diurnal showers to develop again in the wake of the morning
activity as we remain in moist cyclonic flow with a cold pool
aloft, so have expanded chance PoPs across all areas through the
afternoon. Highs remain on track for today, so no changes to
temperatures.
630 am update...
There were no impactful or noteworthy adjustments needed to near
term forecast for today. The ongoing forecast is on track at
this time.
Previous discussion...
A slow moving cut off low pressure system has established itself
over the Great Lakes region this morning. It will be the main
player in our weather pattern for the next couple of days
meandering around with spokes of energy or little mid level
disturbances spinning around the main center of the upper level
low. We have one of those mid level pieces moving across the
area this morning helping in the development of scattered rain
showers. There is a little more enhancement of an area of
moderate showers over the lake just offshore of the Cleveland
metro area. On radar as well as surface observations, you can
clearly see a surface trough or surface boundary with a slight
wind shift that just now moved across the lakeshore into
northern Ohio. Despite temperatures in the middle to upper 30s
this morning, we haven't received any reports of wet snow yet.
That still could be possible with some flakes of snow mixing in
with the rain showers this morning before temps climb out of the
30s into the 40s.
The higher rain chances or clusters of more concentrated rain
showers will be now through mid morning for areas close to the
lakeshore. This focus area of showers will slowly move
southeastward towards the Akron-Canton to Youngstown areas by
late morning through midday before shifting further eastward
later this afternoon. Additional pop up to scattered light rain
showers may be possible through the rest of today just about
anywhere. We will see variable sky conditions with clouds and
some breaks of sunshine during the day. High temps this
afternoon will only reach the middle 40s to around 50 degrees.
The guidance has come into better agreement that the clouds will
scatter out later this evening and overnight. A weak area of
high pressure will also move across the region tonight with
light winds. The setup for a very cool night with temperatures
dropping below freezing to the lower 30s and perhaps some
upper 20s is looking more likely. There is also a very good
indication of widespread frosty conditions that will develop
late tonight into early Tuesday morning. We have issued a Freeze
Watch for tonight for the increasing freezing temps potential
that could impact cold weather sensitive vegetation and plants.
We did not put the immediate zones along the lakeshore in the
watch at this time but looking more like a Frost advisory may be
needed for those areas.
Another mid level piece of energy will round the base of the cut
off low on Tuesday which will track right over our area. Clouds
will increase again later Tuesday morning through the afternoon
with this little disturbance. We will bring back the chance for
wide scattered rain showers possible later on Tuesday as well.
High temps will just reach a few degrees warmer Tuesday
afternoon in the lower to middle 50s.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
Large area of low pressure aloft dominates the entire Great Lakes
region through the first half of the forecast period. This feature
begins to lift north by Thursday night and rotate the upper level
trough east of the area. Surface ridge begins to build into the
forecast area Tuesday night but in the process, strong cold air
advection will continue to take place. A series of upper level
positive vorticity maximums are expected to slide east into the area
with associated moisture Tuesday night and then begin to exit to the
east by Wednesday night with negative vorticity advection taking
place. A few showers will persist across the eastern portions of the
forecast area Tuesday night and retreat east Wednesday. As surface
high pressure becomes nearly centered over the area, winds should
diminish and good radiational cooling should take place. It appears
Wednesday night has the best shot for rather cold temperatures to
occur. Lows could be quite damaging to tender vegetation in the
middle 20s in the extreme east and lower 30s elsewhere. Definitely
will need to consider some sort of frost/freeze headlines by then.
Interested parties may need to make preparations early for the cold
air. Surface high pressure shifts east allowing warm air advection
to return to the area. There are some suggestions that a southern
stream system will track northeast out of the deep south and extend
a warm front toward the northeast. Moisture is progged to lift
toward the area at this time and some shower activity could reach
the forecast area Thursday night. Temperatures through this
forecast period should begin to moderate as the warm air advection
develops.
&&
.LONG TERM /FRIDAY THROUGH SUNDAY/...
A deep digging upper level trough is expected to descend
through the Central Plains and then rotate to the east and
become negatively tilted. In the process, surface low pressure
over the Gulf Coast begins to lift northeast toward the area and
deepens fairly rapidly. Moisture is expected to be transported
north in the warm flow and bring another extended round of rain
to the area over the weekend. Rainfall amounts could cause
rivers and streams to rise once again and will need to be
monitored over the weekend. Then, by Monday, upper level low
pressure system settles into the Great Lakes region and northern
Mississippi Valley region resulting in surface low pressure
system retrograding back west out of the northeastern United
States into central Ontario, Canada. This low deepens even
further right over our heads into early next week before
beginning to retreat east by mid-week. Overall, a rather
unsettled weather pattern is shaping up for the latter half of
this forecast period. Temperatures moderate over the weekend and
push highs back to the lower 60s but cold air advection takes
place by Monday dropping temperatures back into the 50s.
&&
.AVIATION /18Z Monday THROUGH Saturday/...
Showers mixing with wet snow and graupel have become widespread
again this afternoon, and this will continue to impact all TAF
sites on and off through 00Z before quickly diminishing. The
greatest frequency of precipitation will be at CLE, CAK, and
YNG. Cigs and vis will mostly be VFR, but occasional drops to
MVFR cannot be ruled out in the heaviest showers. High pressure
briefly building in will finally allow for better clearing
tonight before cigs begin to lower again Tuesday morning ahead
of another low pressure system and associated trough. This will
bring scattered showers back after the TAF cycle.
WNW winds of 5-10 knots this afternoon will become light SW
tonight and Tuesday morning.
Outlook...Non-VFR possible Tuesday afternoon into Tuesday night
in scattered showers. Non-VFR possible Friday through the
weekend in occasional rain.
&&
.MARINE...
Generally quiet conditions expected on the lake through much of this
forecast period. Light and variable winds will occur as high
pressure begins to build into the area. Winds should begin to
increase out of the east by Thursday night into Friday as surface
low pressure system begins to lift northeast along the East Coast.
Small craft advisories may be needed by Thursday night into
Friday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Freeze Watch from midnight EDT tonight through Tuesday morning
for OHZ003-006-008-013-014-017>023-027>033-036>038-047.
PA...Freeze Watch from midnight EDT tonight through Tuesday morning
for PAZ002-003.
MARINE...None.
&&
SYNOPSIS...Griffin
NEAR TERM...Garuckas/Griffin
SHORT TERM...Lombardy
LONG TERM...Lombardy
AVIATION...Garuckas
MARINE...LombardyHazardous weather outlook, Apr 24, 3:38 AM EDT, 11 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 338 AM EDT Mon Apr 24 2023 LEZ061-142>149-162>169-250745- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 338 AM EDT Mon Apr 24 2023 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ007-009>012-089-PAZ001-250745- Ottawa-Erie-Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie- 338 AM EDT Mon Apr 24 2023 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Areas of frost may be possible tonight aware from the immediate lakeshore. Some outlying locations away from the urban areas could see temperatures fall to the freezing mark as well late tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006-008-013-014-017>023-027>033-036>038-047-PAZ002-003-250745- Lucas-Wood-Sandusky-Geauga-Ashtabula Inland-Hancock-Seneca-Huron- Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland- Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie- 338 AM EDT Mon Apr 24 2023 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 3:32 AM EDT | Freeze Watch | CLE | Ashland, Ashtabula, Crawford, Geauga, Hancock, Holmes and 17 more | 12 hr |
| Apr 24, 3:03 PM EDT | Frost Advisory | CLE | Cuyahoga, Erie, Lake, Ottawa | 17 hr |
Nearby
Freeze Warnings in Ohio, 2023Freeze Warnings in Pennsylvania, 2023Every freeze warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.